# SDR CA030521006

- Difficulty date: May 21, 2003
- Submitted: May 27, 2003
- Operation: General aviation
- Make and model: Cessna A185F
- Aircraft time: 2,522 hours
- Engine: Cont IO520D
- Propeller: Hartzl HCC3YF1
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Bracket
- Part number: S3782
- Condition: Wrong Part
- Location: Flap Pulley
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) FLAP CABLE IN LT WING AT FLAP PULLEY BRACKET FALL OF THE PULLEY BECAUSE OF THE WRONG SIZE OF PULLEY, PULLEY AND BOLT SHOULD BE USE ON A/C S/N 185-0238 AND ON.
